Mucinex immediate and extended-release bi-layer tablets start to release fast and last for 12 hours to relieve chest congestion and loosen phlegm.
• Relieves chest congestion due to common colds
• Immediate and extended-release bi-layer tablets with 600mg guaifenesin
• Helps loosen phlegm (mucus) and makes coughs more productive
Active Ingredients: In Each Extended-Release Bi-Layer Tablet:
Guaifenesin (600 mg).
Consult a doctor or pharmacist prior to use if you:
- have persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions
- are pregnant or breastfeeding.
■ Do not exceed the single and maximum daily dose. Do not use for longer than 7 days. Over dose may result in serious harm.
■ DO NOT use with any other cough and cold medications since harm may occur, unless recommended by a doctor or pharmacist.
■ Consult a doctor or pharmacist prior to combining with other medications, including natural health products, prescription drugs or non-prescription drugs.
■ Consult a doctor or pharmacist if symptoms worsen, last for more than a week or are accompanied by a high fever (>380C), persistent headache or the production of thick yellow/green phlegm.
■ Do not use if you are allergic to guaifenesin or any of the Non-Medicinal Ingredients in the product.
■ Discontinue use if allergic reactions such as wheezing, rash or itching develop.
■ In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms.
Adults and children 12 years and older:
1 tablet every 12 hours. Do not exceed 2 tablets in 24 hours. Do not crush, chew or break tablet, Take with full glass of water
Children under 12 years of age: Do not use